# SDR 96ZZZM1178

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9001
- Make and model: Beech E18S
- Aircraft serial: BA460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39A
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YKM-BFI - THE MAIN LANDING GEAR CIRCUIT BREAKER POPPED.  PILOT DIVERTED TO PAE MAINTENANCE BASE AND CRANKED GEAR DOWN. MAINTENANCE CREW FOUND THE LANDING GEAR RELAY BURNED UP. REPLACED RELAY AND GEAR RETRACTION PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
